Juvederm NIGHTMARE from Midwest Weight Control in St. Cloud, MN

Had juvederm in hollows of the eyes from MWWC. I...

Had juvederm in hollows of the eyes from MWWC. I have pillows for hollows now and look 10 years older than I did before it was placed. They never told me the risks of this, now I am looking at spending 3400 dollars for lower eyelid surgery from the result of a 500 dollar procedure. This is the worst thing ever. I wish there was a way to get this treated without having to pay for hyaluronidaise. The horror stories have freaked me out. I cannot get a modeling gig now to save my life. Thank God for my degree! Never get this done, you will most likely regret it. A good PS will always tell you NOT to do this!

I'M FREE! Yesterday Belladerm Medspa in Maple...

I'M FREE! Yesterday Belladerm Medspa in Maple Grove, MN dissolved my unfortunate disaster!!! I wish I would have used the hyaluronidase long ago! Over night the puffy pillows are gone! I can't say how excited I am. She stuck it once under each eye very quickly. There was some swelling and tingling last night, but what can you expect when a needle hits your face! It is gone this morning. I am the happiest person right now. Go Belladerm Medspa!!!!
Name not provided

From a neighbor

1 out of 5 stars Overall rating
Was this review helpful? 5 others found this helpful

Comments (157)

Sort by

I am wondering if by now the Juvederm on some has dissolved? I am living in my Juvederm Voluma nightmare right now......
  • Reply
Mine has gone down but there are still traces of the "bump". Been over a year....actually soon 2 years.
  • Reply
I think I will stay puffy for about 2 years that is how much the doctor put in me! But I will not have any one take it out after talking to 3 doctors now! But if this goes down? LOL I would have a GOOD doctor do a little... I may away been like this? But I am NOT doing hylurindase! The PS is a jerk to use one Juvederm Ultra Plus under each eye? Crazy Good Luck all! Sunflower :-)
  • Reply
I had mine done in Dec 2012 and I think the bags are going down. I use wrinkle cream every day and gently massage the area. I also drink tons of water which I think has helped. Never again.I have learned my lesson.
  • Reply
I don't even what the hylurindase! I will stay the way I am ! Are you happy with the hylurindase?
  • Reply
Sunflower, so sorry you too are still having issues! This juvederm plus is terrible. When I had the hylurindase it hurt for a while too.
  • Reply
Hi Its sunflower , I am staying the way I am , they are still puffy and I saw a 3rd doctor and her said stay this way. My eyes hirt at time were I received the shots.. I am not letting any one touch my eye for a long time.,
  • Reply
Ohwhattodo, I'm sorry. I was really hoping yours would be all gone by now. It's so hard to tell whether things are getting better or not since our faces change so much with the swelling. I will also be at the one year mark in September and if things aren't looking better I'm going to try removing it more aggressivly again with a different dr. It's scary when you read updates on here from people three years in still having issues but I'm hopeful things will be better for us. Last night I was looking at photos from last summer before this whole disaster and question why I had this done in the first place. Then I remembered how I was told how important it was to take care of our skin and that fillers prevents deep wrinkles. What lies!
  • Reply
I also still have discoloration from where I think it was injected. Does anyone else have this problem?
  • Reply
How is everyone doing? Has anyone has any luck removing the juvederm? I have my face a break, by leaving the filler alone for a while but haven't seen any go down. It's awful and I'm now scared that I will have a ton of new wrinkles form around the swollen lumps of juvederm.
  • Reply
I thought mine was getting better but I think I'm just getting used to the bags ! It's better than before for sure but I can still still at times uneven lumps under my eyes within the bags . The discoloration has gotten better . It will be a year in sept. . Sad part I never had anything wrong with my eyes not sure why the dr would even put juevederm under my eyes to begin with . Depressed girl I really hope your issues with the jeuvederm get resolved . :( as a recall you are young I'm sure it will correct itself with time . Whoever says jeuvederm only last for 3 to 4 months is just wrong ! :)
  • Reply
I'm so happy you've found a better doctor & like your results now!
  • Reply
In my case the injection of a HA (not juvederm) left me with some malar mounds, actually the HA seemingly trapped some fluids there and it stayed. I started to notice it some more than a month ater the injection, at first it was ok. So keep on mind that if you might develop these malar mounds and there's seemingly no solution for it, except injecting more HA to fill it up and make it look a bit rounder. My mother has malar mounds too so I was probably likely to develop them anyway but the injections certainly worsened things.
  • Reply
Hi Man, thank you for answering, That is not what I have and I do have all of my papers and pictures form before. I have hollow eyes... Just 1/2 of juvederm would have be fine under each eye like also. NOT what this P.S. did.
  • Reply
Ok, so he just put too much of it ? In my case it was a sort of side effect, the hyaluronic acid "trapping" watery stuff in my tear trough. My tear troughs were hollow too and made me look gaunt, that's why I had them filled. The dermatologist asks me if eating salty staff or drinking much water makes it worse, but the truth is that I had nothing like that before. It's not disfiguring bu I'd be happier not to have that. But in your case, if that's "just" HA, wouldn you have it be reabsorbed naturally in one year's time ? Good luck.
  • Reply
Sorry, just seen you got rid of it. Glad to read that. You look gorgeous anyway. Take care.
  • Reply
I am not having a problem with eating salty BUT I dont eat that much at all ! I am going to an Ophthalmology ! So far 2 PS told me to leave it alone? So I will let you all know what the Ophthalmology say. I thnk the PS should give me back my money, he did NOT do what I ask for! I have a big problem with that!
  • Reply
I will stay on this list
  • Reply
Hello All, I just when to my second Plastic Surgeon today and they both had the same thing to say, My Plastic Surgeon injection to much in my eyes and they bother said to leave it alone do not touch it! Let it wear out! If you do not hit the right pockets you out of luck... Maybe that is why you ladies see a different and you are right back to puffy eyes? He said I am puffy but why go through a lot when I wear glasses and I am NOT that bad and can maybe something go wrong. They both said they could not believe he use this Juvederm Ultra Plus injected under the eyes it is to heavy so I reported it to Juvederm on 1 877 509 5442 I have made a case.... I will never go back to this P.S. Again....
  • Reply
did they say how long it would take to go away?
  • Reply
I reported my horrible results to the makers of Juvaderm as well, and feel very fortunate to have met the right person who finally gave me the right treatment..good luck :-)
  • Reply
Thanks for the information!
  • Reply
Hi Marta, well when I got 1/2 in each eye it stay one year so it could be up to one year or more, I think more. They both said to put cream on it and move it out , from the in sie of my eye to the out side of my eye, that is what the P.S. was doing when I was going in. But I am NOT having the hyaluronidase as he said you have to find the hit the right pockets ! I have had it ! I am real mad and mad that Juvederm Ultra Plus is letting them do this under the eyes!!! This is crazy? Plus this doctor should have know better! There is no other docto I call in CT that puts this under the eyes so why does this P.S. ?
  • Reply
Can some one help PLEASE are you all telling me that the hyaluronidase dose NOT work ? HELP
  • Reply
I really don't know . I think it depends on the way the dr injects it if he uses to little or doesn't inject it in the right spot. He also told me of he used too much hylauronidase that it can cause holes . It's suppose to dissolve but it just didn't work on me it maybe dissolved a tiny bit . But like I said it may b his fault for under injecting it . Its cray . BC in the beginning they say oh yes juv is easily reversible but I've been going thru hell and back Tryna reverse it w no luck ! Ughh!!!!
  • Reply